# SDR CALA0300202

- Difficulty date: April 18, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 52,865 hours, 27,246 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN FORWARD CARGO DOOR INNER SKIN WHERE COUNTER BALANCE CABLE EXITS DOOR.  THE CRACKED AREA WAS TRIMMED OUT AND A REPAIR DOUBLER AND STRAP WERE INSTALLED IAW ECRA 5232-01025.
